PDA

View Full Version : Warning for male knitters- ladies problem.Feeling better!


KnittingNat
11-29-2007, 05:14 PM
I know many physical problems have been discussed here, so i feel more comfortable asking you, girls, than people IRL :teehee:. I've stopped taking my birth control pills after a few good years in hope that it will help me with my vestibulitis (i've already tried the exercise - biofeedback and other ways). I made some research and found out many women who stopped the pills, within a few months were back to normal. Besides, I got tired of this rutine of taking chemicals every day and making my system work differently from what the nature intended. Don't get me wrong, i'm still voting for safe birth control and not the day counting systems. My question is this - it's been about 14-16 days from the first day of my period and i'm getting this annoying pain in my lower stomach, especially when standing and walking. I'm also extremely nervous and rather hysterical this past 2 days. Is this ovulating as i never remembered it:waah:? Any thoughts are welcome :hug:

Jan in CA
11-29-2007, 05:18 PM
It does sound like ovulation..at least the pain part, but it shouldn't continue for long. I don't think this usually lasts long though so if it's too long I'd call a doctor.

Hope you feel better!:hug:

kemp
11-29-2007, 05:19 PM
Could be ovulating, but if it continues past a few days I'd see a Dr. just to be sure.

Abbily
11-29-2007, 05:25 PM
Definitely could be ovulation. Also, I took the pill for about 3 years, then when I got off it took my body literally 6 months or more to get back to normal. My cycles were all wonky, weird cramping, hair falling out, etc etc.

iza
11-29-2007, 05:46 PM
I've been on the pill for more than 10 years now, but for what I can remember it can be ovulation. If you didn't use to have these symptoms before you started the pill, maybe it's just a matter of adaptation.

Btw, I know vestibulitis can be really bad. :hug: I had it twice after getting infections, and it wasn't fun. But in my case it was pretty minor and it went away, so I was very lucky. I hope stopping the pill will help!

Silver
11-29-2007, 08:22 PM
I agree that it sounds like ovulation. I get cramps mid month too that usually lasts a day, sometimes two. My ovulation cramps are worse than my period cramps!

I would imagine that since you're body is trying to get back to normal, your symptoms are going to be weird for a while. You haven't ovulated since before you started taking the pill, so it makes sense that the first one is going to be difficult.

Still, wouldn't hurt talking to your doctor.

vaknitter
11-29-2007, 09:59 PM
Personally never had ovulation pains or much in the way of PMS at all so my thought is could this be something unrelated to stopping the pill and your cycle? Whatever it is I hope you feel better soon.

Chikky
11-29-2007, 11:30 PM
*hugs* Hope things get better soon. I just went ON the pill not long ago for medical stuff... I wonder if getting off it is gonna be worse? Though I don't plan on that for a good long time...

alleusion
11-30-2007, 12:53 AM
The last cycle I remember having (the one that resulted in this alien creature in my belly) I had ovulation pains that lasted about 2-3 days. It was mainly a stabbing / pulling type pain rather than a full on cramp. I was pretty weepy too, but at the time, I was preparing to leave DH in Canada so I could go face a court hearing with my ex husband.

Hope everything goes well, and check with a doctor if the pains don't go away soon.

Sunny_Singer
11-30-2007, 01:23 AM
I had my girls in the 80's. I have not used birth control since - and originally I was put on it for medical reasons.

If you are going off - which is probably a good idea from what you said, KnittingNat, ask your doctor for information on how to read your cycles.

I know some people hoot this, but by watching my temp and reading my cycles every month for the last 20 years, I have managed NOT to get pregnant. I am not now, and never have been, "regular".

I know, and so does my hubby, when I am most fertile. Although you can conceive anytime, your chances at the "other times" of the month are greatly reduced, and simple safeguards are enough to protect you.

You and your doctor know you best, and talking this out will probably help you a lot.

Sunny

Nobones
11-30-2007, 08:01 AM
I used to get terrible ovualting pains when I was young and bad period pains, my Dr put me on the pill and they didn't seem so bad. When I moved to the 'depo' injection I didn't have any pain, any periods for over 4 years! Happy Girl I was. I've stopped taking anything now hubbys seen the vet! It's been it's been 7 months since my last injection and I still haven't had a period. Dr said it can take 18 months for your body to get back to normal, I'd been on some sort of birth control for 12 years.

Hang in here but do see if your Dr if it gets worse.

KnittingNat
11-30-2007, 08:23 AM
Thanks everyone! I'm feeling better today, though not 100%...I think if it's going to be like that every month, I won't have any trouble knowing my fertile days when trying for a baby :aww:. The annoying part is that gyns are trying so hard to "sell" the pill, that they say everything is getting back to normal on the first month and it's not a problem get pregnant etc. I wonder what the researches are going to say in 10-15 years about the influences of low-dose pills. When, oh when are the *mostly men* gyns going to develop a pill for men?

Nobones
11-30-2007, 10:33 AM
When, oh when are the *mostly men* gyns going to develop a pill for men?

I mean no offense to the men on this forum, but even there was a male pill I wouldn't trust a man to take it every day. My hubby has to take a pill every day, and I've lost the count the amount of times he forgets to. Relying on the man for something that important, shessh no thanks!

Sorry you feel so umcomfy Nat, have you tried some home stuff like, hot waterbottles and green tea? (a friend have mine says green tea is the first thing she'll reach for when she's got cramps, never tried myself though).

KnittingNat
11-30-2007, 12:31 PM
No, Ellie, I haven't tried, i just sat there feeling bad:think: Next time, if i'll have the pain again, i'll try the green tea and the hot bottle. I agree with you on trusting men with pills. So how about a shot :teehee:?

iza
11-30-2007, 12:52 PM
I think there is some research to develop a pill for men, but I think it is scientifically a lot harder. I'm really not a specialist in these questions, but if you think of it in a purely statistical way, all you have to do for a women is to stop the production of 1, maybe 2 eggs every month. For men, you are talking about billions of reproductive cells! So even if you could develop a method that would stop 99% of the cells, the 1% remaining is still a lot.

I agree it would be nice if it existed, though! :teehee:

KnittingNat
11-30-2007, 05:14 PM
Yeah, it would be harder to stop all these tails from flopping :teehee:. On the other hand, wouldn't it be nice to say "Honey dear, did you take the pill already?" and hear the answer from the bathroom: "In a minute, dear, after i shave.":whistle:

Knitting_Guy
11-30-2007, 06:48 PM
:passedout:

KnittingNat
12-01-2007, 03:38 AM
:passedout:
:roflhard:

Nobones
12-01-2007, 04:30 AM
Poor Masion!:teehee:

You could always do what I did, offer the trip to the vet or 2 house bricks! Aren't I a cruel wife! te-he!